Jump to content

Search the Community

Showing results for tags 'serotonin syndrome'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 13 results

  1. Hi Everyone, I'm pleased to find this forum, but I am sorry that it is for the reason it is. It is amazing how many people are suffering from AD WD, and the symptoms and length of time it can take. I found this site from searching withdrawal symptoms, because today is my 10th day at my lower dose and I have been feeling worse today than at any time since I halved my dosage. Recently I became absolutely miserable about my aches and pains, which were stopping me from doing things around the house and causing sleep problems. I started wondering about them and then remembered that I had
  2. Hi All - I won't repeat my story (in my signature), but this year has been both the best and worst of my life. I had a sweet baby boy who I love so much, but I am suffering from non-stop medical issues and feel devastated that I cannot be the mother I envisioned myself being. I'm not sure exactly what I am looking for here...strength, support, hope, clarity? My situation is not so straight forward as I also have Chiari Malformation Type I. I had two brain surgeries in 2005 and 2010, but since 2005 I have been pretty much asymptomatic from a neurological standpoint. Many of the symp
  3. I was on sertraline 75mg for 2.5 years for postpartum depression. During that time I sought counseling and my therapist diagnosed me with bipolar 2 because I had irritability along with my depression. My therapist referred me to the Psychiatric NP in the same practice. The NP told me to "wean" off the sertraline within a month so she could introduce latuda. She put me on 20mg of latuda and increased it to 80mg within 4 months. At 80mg, I immediately experienced heightened anxiety, insomnia (I still haven't had more than 2-4 hours of sleep per night since December 2016 and some nights Z
  4. Hello everyone, I’d like to start off by saying thank you. The people of this forum have inspired much hope and understanding in the ways of antidepressant medication. I am grateful. I’ve been on Zoloft since the spring of 2015. Things had been going wonderfully well. I felt like myself but disconnected/ unplugged just enough to cope far better. Better mood, alertness and mental focus were a nice change of pace. Around the end of May 2017 I’d been taking BCAAs for working out for around 2 months. One Sunday, after lifting weights and mowing the yard I
  5. Scotty

    Scotty

    Drug History 2002 - Started Zoloft 100mg. Gradually reduced to 50mg, intending to come right off. 2009 - Went back up to 100mg - no ill effects. 2011 - Began slowly reducing again. 2017- Down to 25mg. October 2017- Dose increased to 50mg. I started taking Sertraline 100mg in 2002 because I’d developed panic disorder after a stressful mature-age college course. The medication worked immediately and continued to help me - I was well for 7 years with no anxiety. I gradually reduced to 50mg, but in 2009 went back up to 100mg with no ill effects dur
  6. Hello to all. Thank you for this site. I'm sorry to all who are suffering through this. Back in August I was down to 112.5 mg of effexor from 187.5 when my doctor put me on 30 mg of prozac to help with my taper. Over a few weeks I developed seratonin syndrome and had to stop both at once on Sept 19th. I've been going through withdrawal ever since with it getting worse every morning. It is extreme in the mornings now. I found a fb group and started reintroducing effexor starting with 8 beads on Thursday Oct 15th. My main most disabling symptoms are extreme nausea, vomiting, dry heaving, diarrh
  7. I'll try to keep this kind of short. I've finally decided to post an intro today after reading posts on this site for a few years now which has helped a lot with understanding what's going on since most doctors just told me my SSRI discontinuation/withdrawal symptoms-which were unlike anything I'd ever experienced before and physically and emotionally worse than I'd ever felt-were a return of my depression & anxiety or possibly a bipolar disorder according to one doctor. I knew for a fact that it was not my original anxiety & depression, but I had no idea what was happening in the begi
  8. Cureus Journal of Medical Science. 2018 Apr; 10(4): e2421. Published online 2018 Apr 4. doi: 10.7759/cureus.2421 Serotonin Syndrome Presenting with Concomitant Use of Tramadol and Diphenhydramine: A Case Report of an Unlikely Side Effect Salman Khan,Shakir Saud, Imran Khan, Muhammad Asif Osama Ismail,Arqam Salam, Tsu Jung Yang,and Kim J Norville Links: https://www.ncbi.nlm.nih.gov/pmc/articles/PMC5985917/ Abstract: Serotonin syndrome is a condition that occurs following the administration of serotonergic drugs. Interestingly,
  9. Hi there, I was on Paxil for less than two years this time around. I started taking antidepressants again when I became paralyzed from falling down the stairs. I suffered with serotonin syndrome symptoms for over a year. I was also taking another medication that is known to interact with Paxil. The doctor did not help me in this matter. He did not know what was wrong with me. I finally found another doctor and began tapering off the paxil slowly like I had done in the past . I was on Paxil two other times in my life and had been on it longer than this ti
  10. Needhelp

    Needhelp: Hello

    Hello, here for support and advice. Insomnia came on gradually. Sleeping less, waking earlier. My hubby got laid off from his job, my cousin died & found out I needed a rootcanal with no dental insurance. I was in a tail spin. I had taken Paxil since 2002 & suspected it was pooping out on me & was having withdrawal symptoms even being on the drug. The insomnia got worse. Dr. prescribed Ambien but I took it at couple of times. The 2nd time I didn’t sleep at all. Also on Keflex for the root canal and it can cause anxiety. I had been tapering paxil over time, a
  11. Serotonin Toxicity vs. Serotonin Discontinuation Syndrome: I have had very severe chronic serotonin toxicity. Neuralgia and neuropathy developed over a 4 years period to include the entire right side of my body. Level 8-10 pain daily for 12 weeks before anyone figured it out. Given injectable IMITREX to" help" -- wrong, made it worse, could have killed me! The toxicity started wrecking my ANS: sweats, chills, loosing 1/2 - 2 lbs daily for months, high fevers, low fevers, high blood pressure, migraines, vertigo, bowel issues, at points inability to walk or voluntarily move my body. Basica
  12. Please help, 2 weeks ago I was prescribed 50mg sertraline for intrusive thoughts, but was not depressed. I took my first one and about 6 hours later I had a very bad reaction I had a fever my blood pressure was high, I had diarrhea and my mind was cray I knew instantly that I had poisoned myself, it wasn't until a week later I read up on serotonin syndrome and realized I experienced all the side effects and still suffer some of them to this day, here are my symptoms I have and have got worse short term Memory loss, agitation, irritability, muscle twitching, shivering, restlessness, sweating(up
  13. Hi, Obviously I am new here. I am desperate for support and understanding. My life is falling apart. I am on so many meds. Every time I ask a new dr to help me wean off of Effexor, they say they will, but they add another Med first and I am STILL stuck on the Effexor! I am down to 37.5 mg, but even weaning down one bead at a time, I experience SEVERE withdrawal! Brain zaps, vertigo, exhaustion, rages, crying spells, hopelessness, mood swings. I am now on Effexor, Viibryd and Lamictal and I am worse off than ever!!!!! I am angry and hopeless. I am exhausted, irritable, having muscle twitches,
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy